MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIBIAL BASE SCREWLESS BF; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIBIAL BASE SCREWLESS BF; KNEE COMPONENT
Model Number ETPLB6SR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, there was a fractured of tibial base plate on the right knee.Components not revised: evolution femoral efsrp6pr lot# 1750136.Advance metal back patella kpon35mb lot# 1743601.
 
Additional Manufacturer Narrative
Updated patient information.

Brand Name
EVOLUTIONMP TIBIAL BASE SCREWLESS BF
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11082387
Report Number3010536692-2020-00792
Device Sequence Number2736878
Product Code MBH
UDI-Device IdentifierM684ETPLB6SR1
UDI-PublicM684ETPLB6SR1
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPLB6SR
Device Catalogue NumberETPLB6SR
Device Lot Number1735862
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/07/2020
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer12/07/2020
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date02/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR